# SDR 98ZZZX3679

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Switch
- Part number: 94E421
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAPHRAGM IN SWITCH NOT WORKING PROPERLY.  SWITCH INOPERABLE.  (RUPTURED DIAPHRAGM).
